Night Fever With Bloating And Body Aches?
Hello doctor, I am 37 years old. It’s been 3 days I have a fever, which is always high every mlm. Body aches, aching joints, headaches. Already checked the lab, everything was normal. The doctor concluded my pain from digestion, but when my stomach was pressed by the doctor no one was sick. Only my stomach is bloated. I am given the drug ranitidine, vit b complex and paracetamol, but it is still hot. What kind of disease are you? I’m waiting for the answer. Thank you very much
Thank you for using the HealthReplies.com service.
Fever, pain throughout the body and joints, headache, are common symptoms (prodromal symptoms) of infection or inflammation. However, these symptoms are still very general and have not shown the focus of certain infections. If the cause is specific to the gastrointestinal tract, usually accompanied by nausea, vomiting, and loose stools, or constipation. If you have taken medication from a doctor and still feel a fever, it is better if you also check using a thermometer so that your body temperature can be measured more accurately. If your body temperature is more than 37.2 C, then that can be called a fever.
Some diseases that can cause symptoms as you experience are:
Typhoid fever, usually accompanied by gastrointestinal disorders.
Dengue hemorrhagic fever, can be accompanied by symptoms of bleeding, such as red spots on the skin, or nosebleeds and bleeding gums.
Common cold, accompanied by a cold cough
Tonsillitis, accompanied by symptoms of painful swallowing and coughing
However, if your fever does not improve after 5 days of drug use, I suggest to consult your general practitioner or internist. Giving drugs that have not yet resolved the problem does not necessarily mean that your doctor's diagnosis is wrong, or the medication given is not right, but it could be that your illness does require time and special follow-up in order to heal completely. During its development, if the body has not been able to fight infection with the immune system, additional antibiotic drugs may be needed. But use antibiotics only by doctor's advice, because it can cause germ resistance and certain side effects.
Thus the information that I can convey, hopefully can help yes.